MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET NEO ADT ADHESIVE SENSOR; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET NEO ADT ADHESIVE SENSOR; OXIMETER
Model Number 4003
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the patient was using a new o2 prob and the readings were all over the place.Monitor had a good pleth and 3 stars.Pt o2 sat would jump from 100% down to 80%.From what i was told the patient dropped their sats intermittently without cause.No alarm was displayed at the host monitor.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.D4.No lot number was able to be obtained from the customer.Therefore, no expiration date, date of manufacture, or full udi can be derived.Health effect impact code: no adverse event; no patient impact h3 other text : product not returned.

Brand Name
RD SET NEO ADT ADHESIVE SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
MDR Report Key25194938
Report Number3019388613-2026-00229
Device Sequence Number10566112
Product Code DQA
UDI-Device Identifier10843997009598
UDI-Public(01)10843997009598
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K191059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4003
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown